# SDR SWAA020101

- Difficulty date: January 14, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 115 hours, 69 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: V1211
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER T/O THERE WAS A PUNGENT ELECTRICAL ODOR IN THE CABIN ACCOMPANIED BY FAILURE OF ELECTRIC STAB TRIM ON BOTH SIDES.  ELECTRIC TRIM BEGAN WORKING AFTER LANDING.  REMOVED AND REPLACED WATER SEPARATOR BAGS PER MM AND OPS CK'D STAB TRIM PER MM, NO DISCREPANCIES FOUND.
